# SDR DALA1257681608

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 53,640 hours, 7,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1844 Lbl 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON SKIN BS 1844 LBL 10, 1 X 0.5, 0.020 INCH DEEP.  PERMANENT REPAIR PERFORMED IAW PRI NR 508526-14 REV 0 AND REV 1.
